MAUDE Adverse Event Report: Stryker Medical-Kalamazoo POWER-PRO XT; Stretcher, Wheeled

Stryker Medical-Kalamazoo POWER-PRO XT; Stretcher, Wheeled
Catalog Number 6506000000
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2025
Type of Reportable Event Death
Event or Problem Description
It was reported through the filing of a lawsuit that while being transported on the device on three separate occasions (b)(6) 2025), the patient allegedly suffered injuries during loading and/or unloading by being tipped, shifting, or falling from the power-pro xt powered ambulance cot.It is further alleged that these incidents were factors in causing the patient¿s wrongful death on (b)(6) 2025.

Brand Name
POWER-PRO XT
Common Device Name
Stretcher, Wheeled
Manufacturer (Section D)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
+1(269)329-2100
MDR Report Key50675847
Report Number0001831750-2026-00058
Device Sequence Number20146947
Product Code FPO
UDI-Device Identifier07613327261639
UDI-Public07613327261639
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6506000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown